# SDR GUUA05190801

- Difficulty date: May 19, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- Aircraft time: 35,441 hours, 35,447 cycles
- Engine: Pwa PW118B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: 44B258051002
- Part serial: 80054
- Condition: Shorted
- Location: Start Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9148, UPON STARTING, RT ENGINE, AFTER SELECTING THE START SWITCH TO START, A LOUD SIZZLE CAME FROM THE FIRST OFFICERS SIDE PANEL, ALONG WITH A SMALL FLAME AND SMOKE.  DETERMINED THAT AIRBORNE AUXILIARY POWER UNIT RELAY BOX AT FIRST OFFICERS SIDE PANEL HAD BURNED COMPONENTS, THE PROTECTION RELAY, BUS BAR HOUSING AND HARDWARE WERE REPLACED.
